RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 99, Number 3, Pages 441–449 (Mi tmf1609)  

Two topics of the integrable soliton equation

Y.-sh. Li

University of Science and Technology of China

Full text: PDF file (697 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 99:3, 710–717

Bibliographic databases:


Citation: Y.-sh. Li, “Two topics of the integrable soliton equation”, TMF, 99:3 (1994), 441–449; Theoret. and Math. Phys., 99:3 (1994), 710–717

Citation in format AMSBIB
\Bibitem{Li94}
\by Y.-sh.~Li
\paper Two topics of the integrable soliton equation
\jour TMF
\yr 1994
\vol 99
\issue 3
\pages 441--449
\mathnet{http://mi.mathnet.ru/tmf1609}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1308810}
\zmath{https://zbmath.org/?q=an:0850.35087}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 99
\issue 3
\pages 710--717
\crossref{https://doi.org/10.1007/BF01017057}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PW12900013}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1609
  • http://mi.mathnet.ru/eng/tmf/v99/i3/p441

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:229
    Full text:66
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019